# SDR QXEA200603203

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 12,598 hours, 9,294 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2270: AUTO FEATHER SYSTEM FAILED TO ARM DURING TAKEOFF ROLL. MAINTENANCE C/W Q400 FIM TASK 61-20-02-810-834, STEPS 1-4B.  CLEARED FAULT 64.  AUTO FEATHER TEST GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
